Erratum to “Unique range sets in positive characteristic”
(Acta Arith. 103 (2002), 169–189)
Acta Arithmetica, Tome 105 (2002) no. 3, p. 303
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
W. Boutabaa 1 ; William Cherry 2 ; Alain Escassut 3
@article{10_4064_aa105_3_6,
author = {W. Boutabaa and William Cherry and Alain Escassut},
title = {Erratum to {{\textquotedblleft}Unique} range sets in positive {characteristic{\textquotedblright}
(Acta} {Arith.} 103 (2002), 169{\textendash}189)},
journal = {Acta Arithmetica},
pages = {303--303},
year = {2002},
volume = {105},
number = {3},
doi = {10.4064/aa105-3-6},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa105-3-6/}
}
TY - JOUR AU - W. Boutabaa AU - William Cherry AU - Alain Escassut TI - Erratum to “Unique range sets in positive characteristic” (Acta Arith. 103 (2002), 169–189) JO - Acta Arithmetica PY - 2002 SP - 303 EP - 303 VL - 105 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa105-3-6/ DO - 10.4064/aa105-3-6 LA - en ID - 10_4064_aa105_3_6 ER -
%0 Journal Article %A W. Boutabaa %A William Cherry %A Alain Escassut %T Erratum to “Unique range sets in positive characteristic” (Acta Arith. 103 (2002), 169–189) %J Acta Arithmetica %D 2002 %P 303-303 %V 105 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/aa105-3-6/ %R 10.4064/aa105-3-6 %G en %F 10_4064_aa105_3_6
W. Boutabaa; William Cherry; Alain Escassut. Erratum to “Unique range sets in positive characteristic” (Acta Arith. 103 (2002), 169–189). Acta Arithmetica, Tome 105 (2002) no. 3, p. 303. doi: 10.4064/aa105-3-6
Cité par Sources :